# SDR CA050404002

- Difficulty date: April 1, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,734 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: A251378
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 2003-12-05 (MFG SB 221C) REQUIRES MAGNETIC PARTICLE INSP. OF PROP MOUNTING BOLTS. DURING INSP 1 OF THE 6 PROP MOUNTING BOLTS WAS NOTED AS CRACKED IN THE GRIP APPROX .25 BELOW THE BOLT HEAD.
